# SDR SWIA2022120766966

- Difficulty date: November 19, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 43,718 hours, 39,825 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT AT RBL9 BETWEEN FS.409+128 AND FS.449.85 HAS MULTIPLE SPOTS OF CORROSION. (C-CHECK)  REPAIRED  PRESSURE FLOOR SUPPORT IAW REO 601R-53-41-3100 REV -.  COMPLIED WITH ALL STEPS OF REO 601R-53-41-3100 REV -. COMPLIED WITH 51-900-1003-SKY
